Coronavirus sends recovered addict back into full-blown withdrawal

Re: Has corona made your symptoms worse?
« Reply #3 on: March 26, 2020, 01:03:31 pm »

[Buddie]

I went through a hellish benzo withdrawal between 2015-2017. Anxiety was through the roof during withdrawal. I got to benzo free and recovered. 100% better by 2019. Living and enjoying life again, travelling the world, making exciting future plans. In fact I’d say 200% recovered, since going through benzo withdrawal hell (like going through cancer or something like that) taught me what’s important (relationships, people, doing good in the world) and what’s not important (money, career, status) and thus not worth stressing over.

Then in January 2020, a virus crossover happened. Actually it happened earlier, maybe Nov 2019, but Jan 20 2020 is when I learned of it. I remember vividly because I was traveling at the time, en route from Montego Bay to Toronto to Boston. “Oh f***” I thought. “This is BIG” I knew, although our idiot world leaders seemed clueless. You see, I have some education, Harvard, mathematics/biology. I knew the potential disaster that might be coming.

Headed somewhere safe, started stockpiling/preparing. This was in January. In U.S. (Boston area). Ignored ridicule of co-workers and acquaintances (“You are a fool. Trump says there is no danger…”). F***ing morons (Trump included).

So here we are. End of March 2020. I am SCARED and ANXIOUS just as bad as I was in full-blown benzo withdrawal. Even if safe myself, I am OVERWHELMED with grief and sadness knowing that loved ones and millions of unknown others like them are right now huddled in fear and isolation all over the world, many unable to prepare as I have (too poor, living in slums, etc etc). Back when I was travelling i.e. Before The World Changed, I made this video in downtown Kingston Jamaica. Later went back and put it on YouTube with the caption “what if coronavirus gets *here*?”. Well, guess what? It *is* there. It is everywhere. The girl in the video is scared. I am scared.

In these times, we are all in benzo withdrawal.

Peace and love,

Richard a.k.a. chessplayer

Coronavirus causes return to Klonopin

Emergency Dose
« on: March 27, 2020, 01:17:04 am »

[Buddie]

I am 3 months since I stopped Klonopin. This past week after losing half of my retirement funds because of the stock market crashes (I know should have been smarter). Now uncontrollable and constant anxiety and unable to hold down food. Would taking a few doses of this drug set me back hopelessly. Need something to keep from doing something bad.

Cult members faced with grim choice as corona panic spreads

Has corona made your symptoms worse?
« on: March 26, 2020, 08:10:02 am »

[Buddie]

I’ve got anxiety and bad OCD as withdrawal symptom. But since all this corona stuff got lit worse have other found same. Tried cbt was useless am starting seeing therapist by Skype. Not worried about getting it more being unable to have social contact, find going out difficult normally but feel with restrictions will end up agrophobic. Got feeling until things improve I probably won’t have much progress.

Brainwashed cult member wants to activate DNR if she has to be intubated from COVID-19, fears being sedated worse than dying

If have you be intubated due to virus....
« on: March 25, 2020, 02:47:07 pm »

[Buddie]

So, let’s hope this doesn’t happen to any of us but I am very concerned about this.

If ppl need to be intubated they are sedated and paralysed apparently.

I am now sensitised to all meds and still tapering.

If they gave me Benzos it would be horrific as you are all aware and I get severe adverse effects to all meds have tried to relax muscles in last year including g hallucinations and terror.

I couldn’t lie flat even on Benzos doe to spinal problems and now even with legs up can’t lie on back.

What the hell are we supposed to do in these circumstances.

I have a DNR in place so not sure if that would prevent them from doing it?

If worked and didn’t cause terror would hope for morphine but unless they were to give me enough to put me out of my misery the effects of that would be horrific as even cocodomol causes my terror etc to get much worse due to allergic sensitisation.

Lunatics at Benzo Buddies tell member with compromised immune system from leukemia (therefore at risk of dying from COVID-19) to keep tapering

Need to stop tapering..need advice
« on: March 21, 2020, 04:08:50 pm »

[Buddie]

I have decided that I am no longer going to able to tolerate the side effects of withdrawl. My leukemia has relapsed out of remission and I cant fight both battles at once. I tried to wean, got really sick and had to updose. My questions
1 I am 60 years old. Has the damage already been done? Is my brain fubar?
2 Will I really feel better when I can kick my 4 mg Xanax habit?
3 Is it worth all the suffering that comes when you taper?
I don’t want my last years on earth to be filled with Xanax side effects. I started on .5mg 30 years ago. Here I am at 4 mgs after 4 months of trying. Is there a kinder,more gentle way to come off this?
Havent given up the fight, just have hit the pause button. Thanks for your replies. I am so worried about everything. This coronavirus has me trapped in the house since I have a compromised immune system and if I catch this virus it could kill me..

Re: Need to stop tapering..need advice
« Reply #1 on: March 21, 2020, 05:09:23 pm »

[Buddie]

I’m so sorry you’re dealing with so much at once. Everyone’s burdens feel so much more intense with the coronavirus fears right now.

You might consider tiny cuts every week or two just to keep the downward trajectory going if you want to work towards eventually getting off Xanax. At 4mg daily, a cut of .0625mg every few weeks might be tolerable.

Ultimately, you must do whatever you feel is best. We support whatever your decision is.

:smitten:

Re: Need to stop tapering..need advice
« Reply #2 on: March 22, 2020, 10:46:37 pm »

[Buddie]

Hi Star

Your brain isn’t fubar. You’re withdrawing. 4 months is great success in getting down 1 mg! That’’s equivalent to .125 each month. It’s ok that it takes time. Imagine, if you keep going, in 12 months you could be down even more 🙂. That said, you are in charge of your healing, your taper. It’s fine to rest awhile at a dose. I think try not to count time. Count success. In my opinion, it is worth it (dying? – editor).

Re: Need to stop tapering..need advice
« Reply #3 on: March 24, 2020, 02:43:16 pm »

[Buddie]

I would deal with the leukemia first. That is priority. My advice is not to updose and stay at the mg you are on until you are ready. As for your healing process with Xanax I wouldn’t give up all hope. I think when you continue after you are cancer free you should go super super superrr slow. I have a family member who also is tapering but does so In a very slow way. They cut and hold for months at a time so they can maintain their lives. I am almost at a year off and my life is way better than it has been in terms of symptoms. They still exist but I have quality of life most of the time. Don’t give up. And manage what is most important right now which is getting healthy and the leukemia back into remission. You are doing your part to manage the Xanax by not updosing and staying at a consistent dose. Don’t take this all on at once. Take it a day at a time. I wish you the best of luck.

Re: Need to stop tapering..need advice
« Reply #4 on: March 24, 2020, 07:07:24 pm »

[Buddie]

I felt I needed to updose then hold about 18 months ago when my teenage son became very ill. So I am only down in dose .25 mg of K from my 1 mg, which I was on for quite a while (but have been on/off K for 20+ years, never had any trouble stopping previously).

I have NO REGRETS. There are times in life that are very, very hard and I could no longer torture myself trying to get off the drug. We all have to figure out our own path. I do not feel like I have any side effects from the medication other than weight I cannot get rid of, but that is something I can accept. I was having 24/7 nausea, very bad anxiety and insomnia while tapering, and in reality I missed many of my son’s health issues early as I was too focused on tapering.

Due to COVID-19 isn’t it time Benzo Buddies tells its members to immediately stop tapering, and go back on benzos? Why are they torturing people?

COV19 making it even harder to taper
« on: March 17, 2020, 10:23:25 am »

[Buddie]

increased stress. Now asked to work from home.
Don’t have much equipment to work from home.
Going to work helped my socialization.
I’m in a major long hold. Fear all the stress
will just keep me on the med. Also restart SSRI
to cope with the isolation and stress. I know I
ask a lot. I ask for prayers. Ty

Re: COV19 making it even harder to taper
« Reply #1 on: March 17, 2020, 03:01:44 pm »

[Buddie]

I am not sure if it will help. However when I work from home I usually keep a TV, YouTube or radio on as ‘background noise’. This usually helps me cope with isolation.

Re: COV19 making it even harder to taper
« Reply #2 on: March 20, 2020, 10:55:28 am »

[Buddie]

I’m letting all the pandemic news scare me
bc it’s change. And I had adjustment do
even before all this. I find I can’t tolerate
SSRI ordered for me . It’s too sedating
and makes my body feel terrible. Ty